American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60G52) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] René L. Schilling and Zoran Vondraček. Absolute continuity and singularity of probability measures induced by a purely discontinuous Girsanov transform of a stable process. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Zhen-Qing Chen and Longmin Wang. Uniqueness of stable processes with drift. Proc. Amer. Math. Soc. 144 (2016) 2661-2675.
Abstract, references, and article information   
View Article: PDF

[3] Boris Baeumer, Mihály Kovács, Mark M. Meerschaert, René L. Schilling and Peter Straka. Reflected spectrally negative stable processes and their governing equations. Trans. Amer. Math. Soc. 368 (2016) 227-248.
Abstract, references, and article information   
View Article: PDF

[4] Marcin Magdziarz and René L. Schilling. Asymptotic properties of Brownian motion delayed by inverse subordinators. Proc. Amer. Math. Soc. 143 (2015) 4485-4501.
Abstract, references, and article information   
View Article: PDF

[5] Georgiy Shevchenko. Local properties of a multifractional stable field. Theor. Probability and Math. Statist. 85 (2012) 159-168.
Abstract, references, and article information   
View Article: PDF

[6] Mark M. Meerschaert, Erkan Nane and P. Vellaisamy. Transient anomalous sub-diffusion on bounded domains. Proc. Amer. Math. Soc. 141 (2013) 699-710. MR 2996975.
Abstract, references, and article information   
View Article: PDF

[7] Rita Giuliano. Weak convergence of sequences from fractional parts of random variables and applications. Theor. Probability and Math. Statist. 83 (2011) 59-69. MR 2768848.
Abstract, references, and article information   
View Article: PDF

[8] Jürgen Kampf, Günter Last and Ilya Molchanov. On the convex hull of symmetric stable processes. Proc. Amer. Math. Soc. 140 (2012) 2527-2535.
Abstract, references, and article information   
View Article: PDF

[9] Jun Kigami. Resistance forms, quasisymmetric maps and heat kernel estimates. Memoirs of the AMS 216 (2012)
Book volume table of contents   

[10] Fuchang Gao, Wenbo V. Li and Jon A. Wellner. How many Laplace transforms of probability measures are there?. Proc. Amer. Math. Soc. 138 (2010) 4331-4344. MR 2680059.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Parthanil Roy. Nonsingular group actions and stationary S$\alpha $S random fields. Proc. Amer. Math. Soc. 138 (2010) 2195-2202. MR 2596059.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Sonia Fourati. Fluctuations of Lévy processes and scattering theory. Trans. Amer. Math. Soc. 362 (2010) 441-475. MR 2550159.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Toshiro Watanabe. Asymptotic estimates of multi-dimensional stable densities and their applications. Trans. Amer. Math. Soc. 359 (2007) 2851-2879. MR 2286060.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Dimitris Gatzouras. Lacunarity of self-similar and stochastically self-similar sets. Trans. Amer. Math. Soc. 352 (2000) 1953-1983. MR 1694290.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia